# SDR 99ZZZX158

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAW - FLT 3867 - CARGO SMOKE LIGHT ILLUMINATED ON CENTRAL WARNING PANEL.  VERIFIED AS FALSE WARNING.  BOTH CARGO SMOKE DETECTORS OPERATIONALLY CHECKED GOOD.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS AS A PRECAUTION.  REF:  OPERATOR CONTROL NR SIMA982893.
